# SDR AALA20031301

- Difficulty date: November 20, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N1414D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11377
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9EL40434201
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD  EMERGENCY FLOOR LIGHTING STRIP AT ROW 16 PULLED LOOSE.  REPAIRED EMERGENCY FLOOR LIGHTING STRIP AT ROW 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.
